Results 1 to 2 of 2
Two Months of Lorazepam
  1. #1
    Diddlydee is offline New Member
    Join Date
    Dec 2016
    Posts
    1

    Default Two Months of Lorazepam

    Hello.
    Back at the beginning of October I had an extreme panic attack that put me in the ER. The doctor prescribed .5 mg Lorazepam several times a day. My primary doctor, who I followed up with, started me on Lexapro and extended the Lorazepam prescription to hold me over. The end of October I ended up in the ER again from bad vertigo and nausea. The doctor felt I needed more sleep and prescribed 1 mg Lorazepam a couple times a day. I have been taking between 1 and 2 mg a day for a couple months. On Thursday my primary doctor refused a refill request for .5 mg so I took my last .5 and nothing yesterday. I woke up today feeling dizzy, sweaty, and nauseous. I didn't realize how dependent I had become, I feel naive. Is this normal after stopping? How long will it last?

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    Yes this is normal withdrawal. I'm sorry your doctor isn't letting you taper down more gradually. But if you have only been taking it for two months you should be okay, but you may have a few days or a couple weeks of discomfort. Don't feel naive, the same thing happened to me. I took lorazepam nightly thinking it was no big deal. All it did was help me sleep. I didn't get high or abuse it or use it recreationally or anything like that. But when I tried to stop taking it I realized I had become physically dependent and had withdrawal symptoms.

    You may have a lot of trouble sleeping, but can try over the counter sleep aids or natural herbal supplements, but you still might have poor sleep for a while. But this is normal. There is gradual improvement where you will have waves of feeling bad and then windows of feeling good. The feeling good times gradually become more frequent. So try not to despair if you feel really bad because a window of feeling good will come along in due time.

    It's hard to say how long withdrawal symptoms will last because people vary, and it varies depending on how long you've been on it. Because you have only been on it two months, I'm hoping your symptoms will be all done within one or two weeks. You might have lingering poor sleep or general anxiety, but severe symptoms should be gone pretty soon.

    I'm hoping the Lexapro helps with your panic attacks. If they continue to occur, it's probably a good idea to stay off the lorazepam. I see where your doctor is coming from. Taking it every day can actually make anxiety and panic disorders worse. For anxiety I tried herbal supplements and find them helpful. Their effect is milder than prescription pills, but take the edge off. But you just have to do some research and find quality products, and maybe even consult an alternative practitioner, or even regular doctors sometimes give the okay for certain supplements.

Similar Threads

  1. Lorazepam help!
    By bermygirl in forum Benzodiazepine Withdrawal
    Replies: 9
    Last Post: 04-07-2014, 09:06 AM
  2. my stupid relapse after months and months of clean
    By Wwbiker832 in forum Need to Talk?
    Replies: 4
    Last Post: 08-22-2012, 06:24 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22